On regular closed curves in the plane
Compositio Mathematica, Tome 4 (1937), p. 276-284
@article{CM_1937__4__276_0,
     author = {Whitney, Hassler},
     title = {On regular closed curves in the plane},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {4},
     year = {1937},
     pages = {276-284},
     zbl = {0016.13804},
     language = {en},
     url = {http://www.numdam.org/item/CM_1937__4__276_0}
}
Whitney, Hassler. On regular closed curves in the plane. Compositio Mathematica, Tome 4 (1937) pp. 276-284. http://www.numdam.org/item/CM_1937__4__276_0/